MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEJACK CASE KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO SPINEJACK CASE KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0909000042
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device is labeled for single-use.1 device was not reprocessed and reused.Device not returned for evaluation.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device was difficult to remove.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.  supplemental rationale corrected data: 1 previously reported event is included in this follow-up record.  product return status 1 device was not available for evaluation.
 
Event or Problem Description

Brand Name
SPINEJACK CASE KIT 4.2MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8545828
Report Number0001811755-2019-01340
Device Sequence Number13553257
Product Code NDN
UDI-Device Identifier03760253800518
UDI-Public03760253800518
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0909000042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/01/2019
Supplement Date Received by Manufacturer01/01/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1